# SDR UALA2009123104081

- Difficulty date: December 31, 2009
- Submitted: December 31, 2009
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 76,751 hours, 12,465 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200409001
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT CEILING LIGHT LENS CRACKED RT SIDE IN COACH.  TAPED LENS.  LENS SECURITY AND INTEGRITY OK FOR SERVICE.   REPLACED LIGHT ASSY, ALL LIGHTS CHECK GOOD.
